# SDR FDEA201206242352

- Difficulty date: June 24, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 55,212 hours, 39,487 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781823
- Part serial: NILFHJKM
- Condition: Failed
- Location: Slats
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, PERFORMING THE AFTER TAKEOFF CHECKLIST, WHEN FLAPS WERE POSITIONED FROM 5 TO 20,  L/E FLAPS AMBER LIGHT ILLUMINATED.  PERFORMED LEADING EDGE DEVICE FAILURE DURING FLAP RETRACTION CHECKLIST.  RETURNED TO DEPARTURE, INSTALLED NR 6 RT LEADING SLAT ACTUATOR REF MM 27-81-032-4. OPS AND LEAK CHECKED GOOD.    R & R NR 8 L/E SLAT IAW MM 27-81-032-4.   R & R NR 7 SLAT ACTUATOR IAW MM 27-81-032-4.  OPS AND LEAK CHECKED GOOD.  NO OTHER DEFECTS NOTED AT THIS TIME.
